# SDR SCNA20251215491

- Difficulty date: November 21, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 61,216 hours, 23,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 312 & S-6L AT PASSENGER CABIN FWD ENTRY DOOR. EMP 201533743 - CRACK ON FRAME STA 312 & S-6L AT PASSENGER CABIN FWD ENTRY DOOR WAS REPAIRED PER B737-800 SRM 53-10-07-2R-1 REPAIR 1
